My doctor and psychologist said this was panic attacks. Does anyone else get really dizzy, like you feel as if you are spinning? Mine comes on very sudden.....Is anyone out there with the same symptom??
I'm coming to learn that anxiety can cause just about any symptom including dizziness. Vertigo is also a possibility. I did have a spell of sudden dizziness several years ago which the doctor thought could be an isolated incident or 2 caused by either a virus or inner ear problem.
If they've checked you out and feel it was a panic attack...i'd say they are probably correct.
Hi there sweetie. I just read your post and realize we have/had quite a few symptoms in common. About three years ago I was diagnosed with panic attacks and was treated with Diazapam. It never worked. Even at 60mgs a day. Along with that, I was constantly dizzy, had a heavy pressure in my head, ears popping, headaches, post nasal drip, vertigo, distorted vision, what I thought were heart palpitations in my throat, flushing ( heat ) of the body, chest eand neck pain, pain in my muscles and a slight tingling in my arms and legs at times. To make a long story short, and after a million different medical tests, I found out that I had severe acid reflux disease and I was dangerously low on Vitamin D. While I never experienced the usual burning sensation associated with acid reflux, I did have other common and less common symptoms of the disease. For instance, the dizziness, the heavy pressure in my head, the popping in my ears, the vertigo and the post nasal drip, were the signs that acid was rising far beyond my esophagus and into my sinus cavity. ( I was a smoker and didn't realize that nicotine actually relaxes the esophagus and allows twice as much acid to rise without any restriction. ) Secondly, since I couldn't eat any dairy products by having acid reflux, ( not that I knew that then. I just thought it made me throw up ) along with the fact that I never left my house for fear I would freak out in the middle of a shopping mall with a panic attack, my body was starved for Vitamin D. This was the cause of the body flushes and significantly added to the dizzinand painc. You see, both conditions can absolutely mimic panic attacks, as well as the other symptoms I discussed earlier in this post. I suppose I'm trying to say, if you are ever diagnosed with high anxiety, panic attacks or PTSD and to you, the diagnosis just doesn't fit who you know you are. Or, if psychotropic or sinus medications are prescribed and is has no notable effect, don't assume you're crazy or have a brain tumor. Look at other options. I went three years thinking I was completely insane while assuming the worst. Another clue would be that panic attacks aren't incessant by nature and don't usually don't last ten hours to days on end. After being treated with Tagament and prescription Vitamin D, I was back to normal. One last thing, there are several other reasons why one could easily believe they are having panic attacks. Food allergies are one. uA histamine intolerance is another. Even the body's response to high levels of Vitamin B can fool even the best of Doctors. Even alcoholism van cause most of these symptoms. Ask questions people. Don't be afraid. Document everything. What were you doing or eating prior to your dizzy spells or panic attacks. You won't be sorry. Best of luck to all of you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.